MAUDE Adverse Event Report: Permobil Inc. M Corpus VS; Powered Wheelchair

Permobil Inc. M Corpus VS; Powered Wheelchair
Model Number M Corpus VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reports while operating the device inside the home, while turning to maneuver down a hallway, the end-user reportedly drove the device into a wall where their arm became entrapped between the armrest and wall resulting in an injury requiring medical intervention.
 
Additional Manufacturer Narrative
During the troubleshooting of a current system message, the dealer technician made mention the message appeared after an event where the end-user claimed having driven the device into a wall, and since then has been receiving the message.In conversation, the end-user mentioned having hit the wall with enough force to have broken their right arm due to being caught between the armrest and the wall.The end-user did not make any claims or allegations that the device malfunctioned in any way to have caused loss of control, only that they inadvertently maneuvered the device into a wall at speed.With the information provided, and the device being reported to remain fully operational, it is permobil's determination the most probable root cause for the reported event was inadvertent user error.

Brand Name
M Corpus VS
Common Device Name
Powered Wheelchair
Manufacturer (Section D)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
+1(800)736-0925
MDR Report Key50211934
Report Number1221084-2026-00017
Device Sequence Number9998951
Product Code IPL
UDI-Device Identifier17330818002003
UDI-Public(01)17330818002003(11)250602
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM Corpus VS
Device Catalogue Numbern/a
Device Lot Numbern/a
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown